×

zbMATH — the first resource for mathematics

Une propriété generique des couples de champs de vecteurs. (French) Zbl 0242.58007

MSC:
37-XX Dynamical systems and ergodic theory
58D15 Manifolds of mappings
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] W. L. Chow: Über Systeme von linearen partiellen Differential. Gleichungen erster Ordnung. Math. Annalen 117, 98-105 (1940). · Zbl 0022.02304 · doi:10.1007/BF01450011 · eudml:160043
[2] J. Martinet: Sur les singularités des formes différentielles. Thèse - Grenoble 1969.
[3] H. Whitney: Elementary structure of Real Algebraic Varieties. Annals of Mathematics, 66, 545-556 (1957). · Zbl 0078.13403 · doi:10.2307/1969908
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.